| Model Number |
MMT-1715KL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
07/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they reached out to emergency medical services due to hypoglycemia on unknown date.The customer¿s blood glucose level was 78 mg/dl at time of incident.The customer was treated with intravenous drip and glucagon shot.Customer was not responding as quickly and their voice stutter already.The device will not be returned for analysis.